# SDR 07FDEA05149

- Difficulty date: December 27, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N427FE
- Make and model: Airbus A310-203
- Aircraft serial: 362
- Aircraft time: 46,694 hours, 20,605 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 82010B040901
- Part serial: SRL155
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EXCESSIVE CABIN ALT ECAM ALERT ON DEPARTURE.  SYS 2 VALVES SEEMED TO BE STUCK OPEN.  ON INITIAL TROUBLESHOOTING, BOTH CAB PRESS REGULATORS SHOWED ACTIVE (GREEN TRIANGLE ON SWITCH).  NR 2 REGULATOR WOULD ACTIVATE AND DEACTIVATE, BUT AS LONG AS NR 1 REG WAS ON IT SHOWED ACTIVE.  NR 1 CPC BITE CHECKED GOOD, EXCEPT FOR THE MAN DEPRESS VALVE OPEN CKT AND THE NR 2 CPC WOULD NOT TEST.  REMOVED AND REPLACED SYSTEM NR 1 CABIN PRESSURE CONTROLLER REF A310 MM 21-31-11-4.
